# SDR 95UALD10022

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1833U
- Make and model: Doug DC-10-10
- Aircraft serial: 47965
- Engine: Ge CF66D
- System (JASC): 2721 · Rudder Tab Control System
- Part: Cables
- Condition: Lack Of Lube
- Location: Rudder Trim
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER AND RUDDER TRIM FROZE ON DESCENT.  RUDDER WAS BROKEN LOOSE WITH HEAVY PRESSURE AND TRIM BECAME FREE DURING TAXIING IN HEAVY RAIN IN HNL.  REPLACE RUDDER TRIM PUSH\PULL CABLE.  INSPECTED AND LUBED AFT RUDDER QUADRANTS.  CHECKED RUDDER PER MMOV.
